MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP WALGREENS; GLOVE,EXAM,VINYL,PF,200CT,OSFM

MEDLINE INDUSTRIES, LP WALGREENS; GLOVE,EXAM,VINYL,PF,200CT,OSFM
Catalog Number WRX218257V2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer called in to report purchasing a box of gloves 2 weeks ago at walgreens, she is at the end use of the gloves when she notices majority of the gloves were cut off at the wrist.
 
Additional Manufacturer Narrative
It was reported that the customer called in to report purchasing a box of gloves 2 weeks ago at walgreens, she is at the end use of the gloves when she notices majority of the gloves were cut off at the wrist.The customer and the other employees decided to use the gloves anyway.They were still useable.It was just weird seeing some of them without the wrist.We buy this brand all the time.This was the 1st time in 7 years we have ever seen this using this brand.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
WALGREENS
Common Device Name
GLOVE,EXAM,VINYL,PF,200CT,OSFM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25061979
Report Number1417592-2026-00649
Device Sequence Number9300202
Product Code LYZ
UDI-Device Identifier00311917150970
UDI-Public00311917150970
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX218257V2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale